Patient :I am 13 years old and my period has been on for 6 weeks. I went to the doctor and they prescribed me mild birth control pills called Mylan and I have been taking them for my last 3 weeks and my first 3 weeks i haven't. Ever since Thursday my period has been on super heavy with lots of blood clots. Its now Monday and I constantly drip blood and I didn't take my pill yesterday. Is this normal for me or is there something wrong because I know a lot about my body and I just want to be sure I haven't torn anything. Please help me and I don't want to have surgery.
Thanks for trusting us about your health care.
I can understand your concerns.
Why you stop taking birth control pills because it may cause further bleeding?
At your age mostly cycles are anovulatory and irregular.
You may be anaemic also because of this much bleeding, get your hb test done and take iron supplements.
You should get your thyroid profile and ultrasound scan to rule out the cause of bleeding.
Take healthy and nutritious diet which is rich in fruits and vegetables.
Drink a lot of water, do some yoga and meditation, some exercise to maintain weight.
Hope it is useful, feel free to discuss more information.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.